Volume 22, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Categorified Young symmetrizers and stable homology of torus links

Matthew Hogancamp

Geometry & Topology 22 (2018) 2943–3002
Bibliography
1 M Abel, M Hogancamp, Categorified Young symmetrizers and stable homology of torus links, II, Selecta Math. 23 (2017) 1739 MR3663594
2 H Becker, Khovanov–Rozansky homology via Cohen–Macaulay approximations and Soergel bimodules, preprint (2011) arXiv:1105.0702
3 M Boyarchenko, V Drinfeld, Character sheaves on unipotent groups in positive characteristic: foundations, Selecta Math. 20 (2014) 125 MR3147415
4 S Cautis, Clasp technology to knot homology via the affine Grassmannian, Math. Ann. 363 (2015) 1053 MR3412353
5 S Cautis, Clasp technology to knot homology via the affine Grassmannian, Math. Ann. 363 (2015) 1053 MR3412353
6 I Cherednik, Jones polynomials of torus knots via DAHA, Int. Math. Res. Not. 2013 (2013) 5366 MR3142259
7 B Cooper, V Krushkal, Categorification of the Jones–Wenzl projectors, Quantum Topol. 3 (2012) 139 MR2901969
8 D Eisenbud, Homological algebra on a complete intersection, with an application to group representations, Trans. Amer. Math. Soc. 260 (1980) 35 MR570778
9 B Elias, M Hogancamp, On the computation of torus link homology, preprint (2016) arXiv:1603.00407
10 B Elias, M Hogancamp, Categorical diagonalization, preprint (2017) arXiv:1707.04349
11 B Elias, M Hogancamp, Categorical diagonalization of full twists, preprint (2018) arXiv:1801.00191
12 B Elias, M Khovanov, Diagrammatics for Soergel categories, Int. J. Math. Math. Sci. (2010) MR3095655
13 B Elias, G Williamson, The Hodge theory of Soergel bimodules, Ann. of Math. 180 (2014) 1089 MR3245013
14 E Gorsky, A Neguţ, Refined knot invariants and Hilbert schemes, J. Math. Pures Appl. 104 (2015) 403 MR3383172
15 E Gorsky, A Neguţ, J Rasmussen, Flag Hilbert schemes, colored projectors and Khovanov–Rozansky homology, preprint (2016) arXiv:1608.07308
16 E Gorsky, A Oblomkov, J Rasmussen, On stable Khovanov homology of torus knots, Exp. Math. 22 (2013) 265 MR3171092
17 E Gorsky, A Oblomkov, J Rasmussen, V Shende, Torus knots and the rational DAHA, Duke Math. J. 163 (2014) 2709 MR3273582
18 A Gyoja, A q–analogue of Young symmetrizer, Osaka J. Math. 23 (1986) 841 MR873212
19 M Hogancamp, A polynomial action on colored 𝔰𝔩2 link homology, preprint (2014) arXiv:1405.2574
20 M Hogancamp, Idempotents in triangulated monoidal categories, preprint (2017) arXiv:1703.01001
21 M Khovanov, Triply-graded link homology and Hochschild homology of Soergel bimodules, Internat. J. Math. 18 (2007) 869 MR2339573
22 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
23 M Khovanov, L Rozansky, Matrix factorizations and link homology, II, Geom. Topol. 12 (2008) 1387 MR2421131
24 D Krasner, Integral HOMFLY-PT and sl(n)–link homology, Int. J. Math. Math. Sci. (2010) MR2726290
25 W B R Lickorish, An introduction to knot theory, 175, Springer (1997) MR1472978
26 D Maulik, Stable pairs and the HOMFLY polynomial, Invent. Math. 204 (2016) 787 MR3502065
27 S Nawata, A Oblomkov, Lectures on knot homology, from: "Physics and mathematics of link homology" (editors M Khovanov, J Walcher), Contemp. Math. 680, Amer. Math. Soc. (2016) 137 MR3591645
28 A Oblomkov, J Rasmussen, V Shende, The Hilbert scheme of a plane curve singularity and the HOMFLY homology of its link, Geom. Topol. 22 (2018) 645 MR3748677
29 A Oblomkov, V Shende, The Hilbert scheme of a plane curve singularity and the HOMFLY polynomial of its link, Duke Math. J. 161 (2012) 1277 MR2922375
30 H Queffelec, D E V Rose, The 𝔰𝔩n foam 2–category : a combinatorial formulation of Khovanov–Rozansky homology via categorical skew Howe duality, Adv. Math. 302 (2016) 1251 MR3545951
31 J Rasmussen, Some differentials on Khovanov–Rozansky homology, Geom. Topol. 19 (2015) 3031 MR3447099
32 D E V Rose, A categorification of quantum 𝔰𝔩3 projectors and the 𝔰𝔩3 Reshetikhin–Turaev invariant of tangles, Quantum Topol. 5 (2014) 1 MR3176309
33 L Rozansky, An infinite torus braid yields a categorified Jones–Wenzl projector, Fund. Math. 225 (2014) 305 MR3205575
34 E H Spanier, Algebraic topology, Springer (1981) MR666554
35 B Webster, G Williamson, A geometric construction of colored HOMFLYPT homology, Geom. Topol. 21 (2017) 2557 MR3687104